PDA

View Full Version : hallucinating again


ghostfilm
February 2nd, 2014, 04:54 AM
I was diagnosed about 4 years ago and my hallucinations haven't been bad at all in the last 6 months but a month ago, my doctor prescribed me Seroquel XR and Cymbalta and it wasn't until I started taking those when I started hallucinating again. I know its related because hours after taking them I start hearing things and getting dissociated really bad. Is this a normal thing from taking those medications? I'm seeing my doctor in a few days for a check-up on the meds but I wanted to see what you guys thought.

frisbee25
February 6th, 2014, 06:35 PM
I would not know about them but i would tell your doc there not helping me

Bmble_B
February 17th, 2014, 07:36 PM
I was diagnosed about 4 years ago and my hallucinations haven't been bad at all in the last 6 months but a month ago, my doctor prescribed me Seroquel XR and Cymbalta and it wasn't until I started taking those when I started hallucinating again. I know its related because hours after taking them I start hearing things and getting dissociated really bad. Is this a normal thing from taking those medications? I'm seeing my doctor in a few days for a check-up on the meds but I wanted to see what you guys thought.

You're most likely having a bad reaction to the medication. I would definetly reccommend telling your doctor about this the next time you see her/him.

ksdnfkfr
February 17th, 2014, 08:36 PM
Sometimes meds of that type can make things a little worse at first as a temporary side effect.